CBS Announces Midseason Schedule — ‘Golden Boy’ To Air Special Preview

1 year ago, by

December 6, 2012

CBS revealed its midseason schedule where the comedy ‘Rules of Engagement’ will return for the seventh season and new cop drama, ‘Golden Boy’ makes a debut.

Golden Boy stars Theo James (Downton Abbey) who as a gifted cop quickly becomes the youngest police commissioner in NYPD history. CBS is giving the Theo James starred series a special preview for two Tuesdays back to back, airing after NCIS and NCIS L.A. on Feb. 26 and March 5. In terms of veteran procedural CSI: NY, the show will wrap-up its ninth season early on Feb. 22, Friday to give way for the regular timeslot airing of Golden Boy on March 8 at 9pm.

To fill-in for the defunct sitcom ‘Partners’, CBS has set the season 7 of Rules of Engagement to debut on Feb. 4, Monday at 8:30 pm.

Returning dates for Survivor and The Amazing Race will be on Wednesday, Feb. 13 and Sunday, Feb. 17 at 8pm respectively.

Check out the full schedule below:

Monday, Effective Feb. 4
8:00-8:30pm How I Met Your Mother
8:30-9:00pm Rules of Engagement (7th Season Premiere)
9:00-9:30pm 2 Broke Girls
9:30-10:00pm Mike & Molly
10:00-11:00pm Hawaii Five-0

Wednesday, Effective Feb. 13
8:00-9:00pm Survivor (26th Edition premiere)
9:00-10:00pm Criminal Minds
10:00-11:00pm CSI

Sunday, Effective Feb. 17
7:00-8:00pm 60 Minutes
8:00-9:00pm The Amazing Race (22nd Edition Premiere)
9:00-10:00pm The Good Wife
10:00-11:00pm The Mentalist

Tuesday, Feb. 26
8:00-9:00pm NCIS
9:00-10:00pm NCIS: Los Angeles
10:00-11:00pm Golden Boy (Special Preview)

Tuesday, March 5
8:00-9:00pm NCIS
9:00-10:00pm NCIS: Los Angeles
10:00-11:00pm Golden Boy (Special Preview)

Friday, Effective March 8
8:00-9:00pm Undercover Boss
9:00-10:00pm Golden Boy (Time Period Premiere)
10:00-11:00pm Blue Bloods